# SDR DALA2024110510666

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, ***CORROSION*** ON INTERCOSTAL IN THE E/E BAY LOCATED ON STA 323, S-27L AND WL 149. CORRECTIVE ACTION: CORROSION ON INTERCOSTAL IN THE E & E BAY STA. 323, STR 27L FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM IAW B737-800 SRM 51-10-02-0G PARA. 9. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 141A3504 ID: 0002 REV: B. (LP 0644180)
